MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC. REVEAL CLEAR ALIGNERS; ALIGNER, SEQUENTIAL

ORTHO ORGANIZERS, INC. REVEAL CLEAR ALIGNERS; ALIGNER, SEQUENTIAL
Model Number 570-1422
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ortho organizers, inc.Received a complaint on (b)(6) 2021 from (b)(6) in (b)(6), nv regarding a patient who experienced tooth fracture during treatment with the reveal clear aligners.Ortho organizers requested the device for evaluation, but it was not received in time for this report.For this reason, conclusions about causality are not able to be drawn at this time.The investigation will be re-opened if the device in question is returned.
 
Event or Problem Description
The patient advised the doctor's office that her teeth have chipped during treatment with the reveal clear aligners.The complaint and supporting documentation state that the (b)(6)-year old patient reported to the doctor's office that her lower teeth had chipped after the first aligner tray was switched.She reported that upper tooth #8 chipped on inside corner and lower tooth # 25 chipped on top of occlusal margin due to the tooth movement after wearing the aligners for only a few weeks.The returned questionnaire did not indicate whether the patient wore the aligners at the time.In a letter submitted by the patient, she described that - after two weeks of wearing the aligners - her upper teeth would hit her lower teeth when she removed the aligners to eat.She went on to say that one week later two of her teeth had chipped.While the patient did not specifically mention this, it can be reasonably assumed that her teeth chipped after she removed the aligners and while she was eating.

Brand Name
REVEAL CLEAR ALIGNERS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ORTHO ORGANIZERS, INC.
1822 aston ave
carlsbad CA 92008
Manufacturer (Section G)
CLEARPATH ORTHODONTICS
6-n main boulevard
johar town
lahore, punjab 54000
PK   54000
Manufacturer Contact
wendy garman
1822 aston ave
carlsbad, CA 92008
7604488600
MDR Report Key12833494
Report Number2081322-2021-00001
Device Sequence Number4353434
Product Code NXC
UDI-Device Identifier00190707089788
UDI-Public00190707089788
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K162609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number570-1422
Device Catalogue Number570-1422
Device Lot NumberHD11745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age70 YR
Patient SexFemale